# SDR VQI2010F00001

- Difficulty date: September 10, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 3155
- Engine: Cfmint CFM565B4P
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 47145147
- Condition: Unserviceable
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS UNDERGOING A C2 CHECK.  DURING THE ACCOMPLISHMENT OF MPD TASK CARD 274451-04-1, 2 DIFFERENT GREASE TYPES WERE FOUND.  THE GREASES WERE WIPED CLEAN OFF THE TRIMMABLE HORIZONTAL STABILIZER ACTURATOR (THSA) AND JACKSCREW.  FURTHER INSP REVEALED A METALLIC CHIP, APPROXIMATELY 0.44" BY 0.22", WHICH  WAS FOUND ON TOP OF THE STOP CLAW ASSY ON THE BALL SCREW JACK. THIS INFORMATION WAS SENT TO ENGINEERING AND TO MFG, WHERE THE DECISION WAS MADE TO R & R THE THSA ASSY.  THE CHIP WAS SENT TO MFG ENGINEERING FOR ANALYSIS AND COMPONENT ID.  NO AREA WAS FOUND TO BE MISSING METAL DURING INSPECTION OF THE ACTUATOR OR JACKSCREW ( THE UNIT WAS NOT DISASSEMBLED AT THIS TIME).  THE THSA PN REMOVED WAS 47145-147, SN 3277.  INSTALLED PN IS 47145-137, SN 814.  THIS TASK WAS ACCOMPLISHED IAW AMM 27-44-51-04 AND 27-41-00-05.  ACCORDING TO THE OPERATOR`S RECORDS, ALL AD, SB, STC AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REGULATORY REQUIREMENTS.
